# SDR FDEA2018071641709

- Difficulty date: July 14, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 80,858 hours, 19,323 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2515501
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD FLAP OUTBOARD AFT HINGE (FLAP SIDE) PIVOT OUTBOARD HOLE BORE FOUND WITH CORROSION. CORROSION (HOLE A AND B) REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-52-03. EXISTING HOLE DIA 1.254", FINAL HOLE DIA 1.2835", MAXIMUM ALLOWABLE HOLE DIA 1.220". OVERSIZED BUSHING FABRICATED AND INSTALLED AS PER EA 1-5750-69256 C P5 STEP 2A AND STEP 2B. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO MASTER EA 1-5750-69296 C P5 AND SNRM NR N00763 FOR WORK DETAILS.
